# SDR 98ZZZX3365

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N973AA
- Make and model: Bell 407
- Aircraft serial: 53167
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Part time: 785 hours
- Component: 0211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN AFTER ANNUAL INSPECTION, ENGINE OIL PRESSURE GAUGE WENT FROM A NORMAL INDICATION TO ZERO.  TROUBLESHOOTING THE PROBLEM, FOUND ENGINE OIL PRESSURE INDICATOR FAILED.  REMOVED FAULTY INDICATOR AND INSTALLED NEW INDICATOR.  FUNCTIONAL CHECK OK.
